Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 145398, 13 pages
http://dx.doi.org/10.1155/2014/145398
Research Article

Analysis of a Mathematical Model of Emerging Infectious Disease Leading to Amphibian Decline

Department of Mathematics, Lahore University of Management Sciences, DHA, Lahore Cantt 54792, Pakistan

Received 9 November 2013; Revised 12 February 2014; Accepted 2 March 2014; Published 28 April 2014

Academic Editor: Igor Leite Freire

Copyright © 2014 Muhammad Dur-e-Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Dur-e-Ahmad, Mudassar Imran, and Adnan Khan, “Analysis of a Mathematical Model of Emerging Infectious Disease Leading to Amphibian Decline,” Abstract and Applied Analysis, vol. 2014, Article ID 145398, 13 pages, 2014. https://doi.org/10.1155/2014/145398.